STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-309 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon symmetric x3 patella; cat # 5550-g-298; lot # 4v9p.Tri ts baseplate size 3; cat # 5521-b-300; lot # kpegd.Triathlon ps fem component, cemented; cat # 5515-f-402; lot # mezpd.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported the patient's right knee was revised.As reported: "acute infection, rtk.I&d, rtk with polyethylene exchange.No further information available per hospital." a 3x9 ps insert was revised to a 3x10 ps insert.